Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Flabby stomach, feeling low, back pain, stopped Femeodene. Side effects?

i have recently stopped taking femeodene contraceptive pill and i feel awful, my stomach is flabby and fat even when i eat well (which usually makes it flat) and i feel on the edge all the time like im going to explode, i want to cry, scream , smash things im feeling so low and have back pain and feel ill (tired, no energy, grotty) i feel like just staying in bed all day. Do you think this id caused by stopping the pill as it seems a lot of people in forums have similar side effects? its been about a month or more now and its getting worse not better? please Help!!!!!!
Asked On : Fri, 17 Aug 2012
Answers:  0 Views:  33 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor